Does it Work? - has anyone tried Ephedrexin? had seen results or had side effects?




lucky8
08-17-2009, 05:50 PM
have you tried thermognetic fire epdrexin to help weightloss


Onederchic
08-17-2009, 05:52 PM
No, I am trying counting calories and exercising.

nelie
08-17-2009, 06:25 PM
Ephedrexin contains the following:
1- Caffeine Anhydrous USP
2- Citrus Aurantium Extract (90% Synephrine)
3- Piper Nigrum 30,000 HU
4- L-Carnitine L-Tartrate
5- L-Tyrosine
6- Garcinia Cambogia (HCA)

This pill is just a remix of 1 million other diet pills on the market. It even contains 1 of the Consumer reports 'dirty dozen' which is citrus aurantium which can cause heart attack or stroke. It also contains HCA which is potentially dangerous and has no proven benefit.

In other words? Avoid like the plague.

Here are a couple links/reviews.
http://www.3fatchicks.com/bitter-orange-as-a-weight-loss-supplement/
http://www.3fatchicks.com/garcinia-hca/


Sweetcaroline
08-20-2009, 06:11 AM
Please don't use this.. I agree with Neli.. and in my opinion it is extremely dangerous to your heart and vessels that can cause a stroke, any age, any weight, at any time without warning. :hug:

NinaMarie
08-21-2009, 04:31 AM
I am very very liberal in my beliefs of what is or is not fit for human consumption (lol) but I will NEVER reccommend a thermogenic supplement.

When I was in college (I have my BFA in dance) I was really tired one day and one of my classmates offered me hydroxycut. (keep in mind that's the same thing as what you're thinking about taking) I'd never taken a diet pill before, I felt fine, actually I felt good. The next thing I knew, I woke up with everybody standing on top of me. I had passed out suddenly and was taken to the hospital.

What happened was the combonation of the diet pill raising my heart rate plus me working out so hard elevated my heart rate so much that my body made me pass out basically bc it couldn't take anymore. They told me that was how a lot of people did end up having a stroke or even dying at the gym because their heart rate would get so elevated, it would basically be an overload to their body. Fortunately for me, I was lucky to pass out, and was told that was probably because my body was used to going into a super accelarted mode from working out so much (I was dancing probably 4-6 hours a day at that time.)

So, take my word for it, don't do it! I've never in my life had any bad reaction to any medicine before, and drink tons of caffiene so I am not caffiene sensitive or anything like that....